# SDR HEEA072552

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,329 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681117
- Part serial: 0247
- Condition: Stuck
- Location: Dual Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE STAYING AT ZERO AT TIMES AND VERY UNRELIABLE.
